# SDR DL76G050438

- Difficulty date: August 8, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 24,686 hours, 3,909 cycles
- Engine: Ge CF680C2B6F
- Engine time: 21,822 hours, 3,506 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 1978M64G01
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALT FL320, 3 HOURS INTO FLT, LEFT ENGINE OIL QUANTITY WENT TO ZERO.  OIL PRESSURE WAS 45 PSI AND GRADUALLY DECREASED TO 11 PSI        TRANSIENT 10 PSI EXPERIENCED ON FINAL APPROACH LEFT THRUST LEVER REDUCED TO IDLE.  NO REVERSE.  ALL OTHER ENG PARAMETERS NORMAL.  OIL PUMP DISCHARGE MANIFOLD PIPE BROKEN.  PIPE REPLACED.  ENGINE RUN-UP 5 MIN.  ALL PARAMETERS NML.  NO LEAK DEBRIS.  INFO ENG OIL SERVICED 48 PINTS WITH EXXON 2380 ENG OIL, MPN 1978M64G01.
